# SDR DALA2023121910413

- Difficulty date: December 18, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 92,206 hours, 40,666 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0649 DOOR 2L HARD TO OPEN & CLOSE. CORRECTIVE ACTION: GREASED DOOR HINGES & BEARINGS PER B757 AMM 12-21, OPS CHECKS GOOD. OK FOR SERVICE. (7291969)
